# SDR USAA030202

- Difficulty date: September 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 4.5 INCH HORIZONTALLY, BS 727E STRINGER 24 LT. INSTALLED TEMPORARY REPAIR DOUBLER PER SRM 53-00-01 FIG 202.  (M)
